# SDR DALA2024080707848

- Difficulty date: July 31, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,123 hours, 35,092 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3265 DISC: LT LWR WINGTIP STRUCK AND DAMAGED DURING REPOSITIONING. C/A: REMOVED LT WINGTIP FENCE PER A320 CDL 57-00-01D. C/W REPETITIVE CHECK. AC DUE PRIOR TO DEPARTURE CHECK TO VERIFY SPEED TAPE IS INTACT. HARDWARE PLACED IN MCO POUCH. AC OK FOR SERVICE. INSTALLED AND REACTIVATED LT WINGTIP FENCE PER A320 AMM 57-31. " M" PROCEDURES REVERSED. CDL CLEARED AND PLACARD REMOVED. (LP: 6064368)
